# SDR SWAA2023082976057

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 827+14; 847+14; RBL 45; WL 208<[01] INSTALLED CABIN SEAT TRACK AT BS 827+14; 847+14 RBL 45; WL 208 AS PER SRM 51-40-02;[02] EVALUATED DAMAGE ON CABIN SEAT TRACK AT BS 827+14; 847+14; RBL 45; WL 208. PASSENGER CABIN SEAT TRACK BS 727B-887; RBL 45; WL 208 WAS FOUND OUT OF LIMITS; REMOVED; AND REPLACED ON CCN: TTG8Q00M2L0R.;[03] COMPLETED MEASUREMENT TABLE.;[04] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
